ITEM METADATA RECORD
Title: Book review 'Time-varying discrete linear systems : Aristide Halanay and Vlad Ionescu'
Authors: Bultheel, Adhemar
Issue Date: Jan-1996
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:66 issue:1-2 pages:N2-N2
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.